Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 2001, Volume 232, Pages 25–30 (Mi tm200)  

This article is cited in 2 scientific papers (total in 2 papers)

S. M. Nikol'skii's Works on the Theory of Function Spaces and Its Applications

O. V. Besov


Abstract: Lecture delivered on May 3, 2000, at the International Conference “Modern Problems of the Theory of Functions and Function Spaces” dedicated to the 95th birthday of Academician Sergei Mikhailovich Nikol'skii (Moscow).

Full text: PDF file (126 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2001, 232, 19–24

Bibliographic databases:

Citation: O. V. Besov, “S. M. Nikol'skii's Works on the Theory of Function Spaces and Its Applications”, Function spaces, harmonic analysis, and differential equations, Collected papers. Dedicated to the 95th anniversary of academician Sergei Mikhailovich Nikol'skii, Trudy Mat. Inst. Steklova, 232, Nauka, MAIK Nauka/Inteperiodika, M., 2001, 25–30; Proc. Steklov Inst. Math., 232 (2001), 19–24

Citation in format AMSBIB
\Bibitem{Bes01}
\by O.~V.~Besov
\paper S.\,M.~Nikol'skii's Works on the Theory of Function Spaces and Its Applications
\inbook Function spaces, harmonic analysis, and differential equations
\bookinfo Collected papers. Dedicated to the 95th anniversary of academician Sergei Mikhailovich Nikol'skii
\serial Trudy Mat. Inst. Steklova
\yr 2001
\vol 232
\pages 25--30
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm200}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1851436}
\zmath{https://zbmath.org/?q=an:1042.01513}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2001
\vol 232
\pages 19--24


Linking options:
  • http://mi.mathnet.ru/eng/tm200
  • http://mi.mathnet.ru/eng/tm/v232/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Telyakovskii, “S. M. Nikol'skii's Works on the Theory of Approximation of Functions”, Proc. Steklov Inst. Math., 232 (2001), 13–18  mathnet  mathscinet  zmath
    2. “The List of Scientific Works of O. V. Besov”, Proc. Steklov Inst. Math., 243 (2003), 7–10  mathnet  mathscinet  zmath
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:327
    Full text:88
    References:47

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021